# SDR AALA2018062109019

- Difficulty date: June 17, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 12,109 hours, 3,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR EMERGENCY LIGHT BASE CRACKED.  MAINTENANCE REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-13 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
